# SDR ASOA2016061415045

- Difficulty date: June 14, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CORRODED BETWEEN 570-621.  EVALUATED FLOORBEAM AT LBL27, FS 570-620, FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43.  R & R 
FLOORBEAM AT FS 570-621, LBL27 IAW SRM 51-42-06 AND 51-42-21 LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-40-41.  COMPLIED WITH ECTC REO 601R-523-61-3778 AND GREO 601R-53-61-3778, REV A.
